# SDR AALA202105249027

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 23,784 hours, 9,863 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. ADJUSTED LAVATORY DOOR IAW AMM 25-40-11, OPS CHECK GOOD.
